I've been on plaq/biaxin for 2 months and minocyclene for 2 weeks ... felt great the past 2 weeks like my old self. But 1 week ago I upp'd my minocyclene from 100mg 2x per day to 3x per day and my twitching, headache, brian fog is back big time in the past few days.
is it possible to herx on just a slight increase in doseage of minocyclene? I was feeling like things were going really well but seems i've taking a step back and wondering (hoping) if it's a herx. thanks in advance for your help.
Posts: 31 | From CT | Registered: Mar 2006
| IP: Logged |
Thats not a slight increase when it comes to Minocycline! Thats a large increase. Most people take it slow when increasing upping it slowly during a one week period. As Mino lasts in your system much longer then Doxy.
I would die if I were on that kind of dosage! I'm on 200mg a WEEK! And I started at 50mg a week 18 months ago. But I think it depends on your bacterial load and how long you've been infected.
But yes every time I upped my dose slightly (50mg more) I herxed like crazy. My mom could only tolerate 25mg a week when she started on Mino. Now 10 months later she can tolerate 50mg a week.
My LLMD told me that you can take less Mino then doxy to get the same effect. 100mg of Mino compared to 200mg of Doxy.
Hang in there it does get better. And if you are finding that you can't tolerate the higher dose just go back down, then ramp up SLOWLY. I had too.